# SDR EVCA042820212

- Difficulty date: April 28, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N552AE
- Make and model: Bell 206L-4
- Aircraft serial: 52478
- Aircraft time: 2,108 hours, 5,668 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 2060115001119
- Part serial: BH364047
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,108 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MAIN ROTOR BLADE LEADING EDGES ARE PITTED AND HAVE CORROSION.
